Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://hdl.handle.net/123456789/3939
Повний запис метаданих
Поле DCЗначенняМова
dc.contributor.authorDmytryshyn, Roman-
dc.contributor.authorДмитришин, Роман Іванович-
dc.date.accessioned2020-04-03T07:47:59Z-
dc.date.available2020-04-03T07:47:59Z-
dc.date.issued2018-
dc.identifier.citationDmytryshyn R.I. On the convergence of multidimensional regular C-fractions with independent variables // Visn. Dnipro univ., Ser. Mat. – 2018. – Vol. 26. – P. 18–24.uk_UA
dc.identifier.urihttp://hdl.handle.net/123456789/3939-
dc.description.abstractIn this paper, we investigate the convergence of multidimensional regular C-fractions with independent variables, which are a multidimensional generalization of regular C-fractions. These branched continued fractions are an efficient tool for the approximation of multivariable functions, which are represented by formal multiple power series. We have shown that the intersection of the interior of the parabola and the open disk is the domain of convergence of a multidimensional regular C-fraction with independent variables. And, in addition, we have shown that the interior of the parabola is the domain of convergence of a branched continued fraction, which is reciprocal to the multidimensional regular C-fraction with independent variables.uk_UA
dc.language.isoenuk_UA
dc.subjectconvergenceuk_UA
dc.subjectuniform convergenceuk_UA
dc.subjectmultidimensional regular C-fraction with independent variablesuk_UA
dc.titleOn the convergence of multidimensional regular C-fractions with independent variablesuk_UA
dc.typeArticleuk_UA
Розташовується у зібраннях:Статті та тези (ФМІ)

Файли цього матеріалу:
Файл Опис РозмірФормат 
VDUSM_RD_2018.pdf681.4 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.